# SDR 3EJA202501221725

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N739JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0045
- Aircraft time: 12,372 hours, 8,474 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 327
- Condition: Burned Out
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE LIGHT GAVE NO INDICATION THAT THE NOSE GEAR WAS DOWN.   ARRIVED AT AIRCRAFT AND POWERED ON USING BATTERY. ONCE POWERED ON IMMEDIATELY CONFIRMED DISCRPENACY, "NOSE" LANDING GEAR INDICATOR INOP. POWERED DOWN AIRCRAFT. REMOVED INDICATOR CAPSULE AND ONCE REMOVED BOTH BULBS, FOUND THAT THEY BOTH HAVE BURNT. REMOVED AND REPLACED "NOSE" LANDING GEAR INDICATOR BULB PER AMM 33-10-00. REINSTALLED LANDING GEAR INDICATOR. PERFORMED OPERATIONAL CHECK AND OPERATIONAL CHECK GOOD AT THIS TIME. OK FOR CONTINUED SERVICE AT THIS TIME.
